Ernault, Emile






Bibliography

Ernault, Emile, “Les formes de l’infinitif breton”, Zeitschrift für celtische Philologie 2 (1899): 382–402, 494–522.

  • journal article
Citation details
Contributor(s)
Article
“Les formes de l’infinitif breton”
Periodical
Zeitschrift für celtische Philologie 2 (1899)
Zeitschrift für celtische Philologie 2 (1899), Halle: Max Niemeyer.
Internet Archive: <link> Internet Archive: <link>
Volume
2
Pages
382–402, 494–522


Subjects and topics
Contributors
Dennis Groenewegen